# SDR QXEA2016092300594

- Difficulty date: September 9, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,562 hours, 24,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FWD CABIN SEAT TRACK NR 11 FROM BS 10.50 TO 102.50, RBL 10 FOUND TO BE CORRODED BEYOND LIMITS.   REPLACED THE SEAT TRACK IAW SRM 51-42-05, 51-40-15, AND DWG 85328210.
